Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A lattice of conditions on topological spaces


Authors: P. J. Collins, G. M. Reed, A. W. Roscoe and M. E. Rudin
Journal: Proc. Amer. Math. Soc. 94 (1985), 487-496
MSC: Primary 54D18; Secondary 54D15, 54E25, 54E30, 54E35, 54E65
DOI: https://doi.org/10.1090/S0002-9939-1985-0787900-X
MathSciNet review: 787900
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If $ W(x)$ (for each $ x \in X$) is a family of subsets each containing $ x$, various conditions on $ \left\{ {W(x):x \in X} \right\}$ are investigated. They yield new criteria for paracompactness, metrisability and the existence of a semimetric generating a given topology.


References [Enhancements On Off] (What's this?)

  • [1] Z. Balogh, Topological spaces with point-networks, preprint. MR 787901 (87a:54040)
  • [2] R. H. Bing, Metrization of topological spaces, Canad. J. Math. 3 (1951), 175-186. MR 0043449 (13:264f)
  • [3] P. J. Collins and A. W. Roscoe, Criteria for metrisability, Proc. Amer. Math. Soc. 90 (1984), 631-640. MR 733418 (85c:54041)
  • [4] R. W. Heath, On spaces with point-countable bases, Bull. Acad. Polon. Sci. Sér. Math. Astronom. Phys. 13 (1965), 393-395. MR 0187202 (32:4656)
  • [5] L. F. McAuley, A relation between perfect separability, completeness and normality in semimetric spaces, Pacific J. Math. 6 (1956), 315-326. MR 0080907 (18:325c)
  • [6] E. Michael, Point-finite and locally finite coverings, Canad. J. Math. 7 (1955), 275-279. MR 0070147 (16:1138c)
  • [7] -, The product of a normal space and a metric space need not be normal, Bull. Amer. Math. Soc. 69 (1963), 375-376. MR 0152985 (27:2956)
  • [8] K. Nagami, Paracompactness and screenability, Nagoya Math. J. 8 (1955), 83-88. MR 0070148 (16:1138d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D18, 54D15, 54E25, 54E30, 54E35, 54E65

Retrieve articles in all journals with MSC: 54D18, 54D15, 54E25, 54E30, 54E35, 54E65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0787900-X
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society